MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2004-828459

Медицинская библиотека · Psychiatrische Praxis · 2004

[Diphenhydramin-overdose: anticholinergic symptoms, EEG-findings in the course and drug treatment of a gerontopsychiatric patient].

Englert Isabel

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

In this case-study the case of a 76-year old white male with the diagnosis of beginning dementia and psychotic symptoms, who ingested 200 mg of diphenhydramin in suicidal intention, is presented. After a 3 days period in an internal medicine ward, in which he showed only mild anticholinergic symptoms, the patient was transferred to the psychiatric hospital. Here he showed more severe anticholinergic symptoms, including EEG-changes, for a prolonged period of two weeks time. This case helps to show the relevance of closer observation and EEG-controls in gerontopsychiatric patients even after the ingestion of a comparatively low dose of antihistaminics.

Для цитирования: Englert Isabel. [Diphenhydramin-overdose: anticholinergic symptoms, EEG-findings in the course and drug treatment of a gerontopsychiatric patient].. Psychiatrische Praxis. 2004. DOI: 10.1055/s-2004-828459.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.